Journal article

Mappings of finite distortion: boundary extensions in uniform domains

  • Äkkinen, Tuomo Department of Mathematics and StatisticsUniversity of Jyväskylä, Finland
  • Guo, Chang-Yu Department of Mathematics and StatisticsUniversity of Jyväskylä, Finland - Department of MathematicsUniversity of Fribourg, Switzerland
    01.02.2017
Published in:
  • Annali di Matematica Pura ed Applicata (1923 -). - 2017, vol. 196, no. 1, p. 65–83
English In this paper, we consider mappings on uniform domains with exponentially integrable distortion whose Jacobian determinants are integrable. We show that such mappings can be extended to the boundary, and moreover, these extensions are exponentially integrable with quantitative bounds. This extends previous results of Chang and Marshall (Am J Math 107(5):1015–1033, 1985) on analytic functions, Poggi-Corradini and Rajala (J Lond Math Soc (2) 76(2):531–544, 2007) and Äkkinen and Rajala [2] on mappings of bounded and finite distortion.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/305433
Statistics

Document views: 6 File downloads:
  • guo_mfd.pdf: 1